# SDR AALA201806143001

- Difficulty date: June 11, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 53,805 hours, 21,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: PAC5026
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT ROWS 18ABC AND 20ABC INOPERATIVE. REPLACED THE POWER SUPPLY M1670 IAW AMM 33-51-06.
